# SDR UIEA2019072204812

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 81,708 hours, 11,269 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 0905200223249
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY DOES NOT APPEAR TO LOAD PROPERLY. ( REMOVED AND REPLACED APU BATTERY CHARGER. OPS CHECK NORMAL PER AMM 24-31-05. STANDBY POWER CHECK OK PER AMM 24-33-00.   OFF PART (PN:  S282T003-3, SN: C551)   LP 1063288 - M9: REMOVED AND REPLACED APU BATTERY. OPS CHECK NORMAL PER AMM 24-31-04. STANDBY POWER CHECKS OK PER AMM 24-33-00. )
